Volume 15, issue 1 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Constructing equivariant spectra via categorical Mackey functors

Anna Marie Bohmann and Angélica Osorno

Algebraic & Geometric Topology 15 (2015) 537–563
Bibliography
1 M Barratt, S Priddy, On the homology of non-connected monoids and their associated groups, Comment. Math. Helv. 47 (1972) 1 MR0314940
2 S R Costenoble, S Waner, Fixed set systems of equivariant infinite loop spaces, Trans. Amer. Math. Soc. 326 (1991) 485 MR1012523
3 A D Elmendorf, Systems of fixed point sets, Trans. Amer. Math. Soc. 277 (1983) 275 MR690052
4 A D Elmendorf, M A Mandell, Rings, modules, and algebras in infinite loop space theory, Adv. Math. 205 (2006) 163 MR2254311
5 A D Elmendorf, M A Mandell, Permutative categories, multicategories and algebraic K–theory, Algebr. Geom. Topol. 9 (2009) 2391 MR2558315
6 B J Guillou, Strictification of categories weakly enriched in symmetric monoidal categories, Theory Appl. Categ. 24 (2010) 564 MR2770075
7 B J Guillou, J P May, Models of G–spectra as presheaves of spectra, (2013) arXiv:1110.3571v3
8 M Hyland, J Power, Pseudo-commutative monads and pseudo-closed 2–categories, J. Pure Appl. Algebra 175 (2002) 141 MR1935977
9 T Leinster, Higher operads, higher categories, 298, Cambridge Univ. Press (2004) MR2094071
10 L G Lewis Jr., J P May, M Steinberger, Equivariant stable homotopy theory, 1213, Springer, Berlin (1986) MR866482
11 O Manzyuk, Closed categories vs. closed multicategories, Theory Appl. Categ. 26 (2012) 132 MR2909641
12 J P May, Pairings of categories and spectra, J. Pure Appl. Algebra 19 (1980) 299 MR593258
13 J P May, Equivariant homotopy and cohomology theory, from: "Symposium on Algebraic Topology in honor of José Adem" (editor S Gitler), Contemp. Math. 12, Amer. Math. Soc. (1982) 209 MR676330
14 J May, M Merling, A Osorno, Equivariant infinite loop space machines
15 R J Piacenza, Homotopy theory of diagrams and CW–complexes over a category, Canad. J. Math. 43 (1991) 814 MR1127031
16 P F dos Santos, Z Nie, Stable equivariant abelianization, its properties, and applications, Topology Appl. 156 (2009) 979 MR2498931
17 K Shimakawa, Infinite loop G–spaces associated to monoidal G–graded categories, Publ. Res. Inst. Math. Sci. 25 (1989) 239 MR1003787